# SDR AALA201612079003

- Difficulty date: December 5, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 53,166 hours, 19,788 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CC2418
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WATER INGRESS ON LEFT ELEVATOR  BETWEEN 13 1/2 INCHES TO 20 1/2 INCHES FROM TRAILING EDGE AND 26 1/2 INCHES TO 32 1/2 INCHES FROM INBOARD END. REPAIRED ELEVATOR PER SRM 55-21-11.
